# SDR 20010416CW011

- Difficulty date: February 23, 2001
- Submitted: April 16, 2001
- Operation: General aviation
- Aircraft: N929MA
- Make and model: Cessna T206H
- Aircraft serial: T20608107
- Engine: Lyc TIO540*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB37E
- Condition: Inoperative
- Location: Engine
- Part time: 211 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ANNUAL INSPECTION, FOUND 2 SPARK PLUGS NOT WORKING.  CERAMIC ON TERMINAL END WAS LOOSE INSIDE THE PLUG.  REMOVED AND REPLACED.
